# SDR Y2PA2017092500001

- Difficulty date: September 24, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N192US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47156
- Aircraft time: 77,052 hours, 89,503 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 699-718
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND CORROSION ON THE SKIN FROM BS 699 - 718, LONGERONS 24 - 29R.  REPAIRED IAW DRAWING 53-171010-1, REV A, AND EA 17-53-331 R1.
